# SDR RAIA990622

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 14,837 hours
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

FLT 4778 - PSP - NR 2 ENGINE WILL NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED NR 2 ENGINE.  (M)
